Alert archive / Indiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 10, NWS Northern Indiana

April 30, 2012Grant County, Huntington County, Wells County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Apr 30, 2012, 5:22 PM EDT for Grant County, Huntington County, Wells County, Indiana. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2012, 5:22 PM EDT (21:22 UTC)
Expired
Apr 30, 2012, 6:00 PM EDT
In force
38 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Grant County, IN, Huntington County, IN, Wells County, IN

The radar

The Northern Indiana radar (KIWX), 70 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 5:39 PM EDTTSTM WND DMGWarren, INTREE DOWN ACROSS ROAD AT FIRST AND NANCY
Apr 30, 5:53 PM EDTHAIL 1Liberty Center, INRELAYED BY HUNTINGTON COUNTY EM
Apr 30, 5:58 PM EDTHAIL 0.88W Bluffton, IN
Apr 30, 6:00 PM EDTHAIL 1Bluffton, INSLIGHTY LARGER THAN QUARTER SIZED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 3:07 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-296 J/kg
Mixed-layer LCL
1163 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

880 
WUUS53 KIWX 302122
SVRIWX
INC053-069-179-302200-
/O.NEW.KIWX.SV.W.0010.120430T2122Z-120430T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
522 PM EDT MON APR 30 2012

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GRANT COUNTY IN CENTRAL INDIANA...
  WELLS COUNTY IN NORTHEAST INDIANA...
  HUNTINGTON COUNTY IN NORTHEAST INDIANA...

* UNTIL 600 PM EDT

* AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS SEVERE STORM WAS LOCATED 8 MILES WEST OF VAN
  BUREN...OR 4 MILES NORTH OF MARION...AND MOVING NORTHEAST AT 40
  MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  VAN BUREN...
  ANDREWS...
  HUNTINGTON...
  MARKLE...
  BLUFFTON...
  OSSIAN...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BANQUO...PLEASANT PLAIN...MOUNT ETNA...LANCASTER...MCNATTS...
WARREN...MAJENICA...MOUNT ZION...BUCKEYE...PLUM TREE...LIBERTY CENTER
AND ROCKFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS SEVERE
THUNDERSTORM. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE
OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4066 8571 4067 8565 4085 8564 4089 8563
      4093 8536 4093 8508 4074 8507 4059 8540
      4055 8564
TIME...MOT...LOC 2122Z 240DEG 36KT 4061 8564
WIND...HAIL 60MPH <.50IN

$$
1 follow-up statement
880 
WWUS53 KIWX 302148
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
548 PM EDT MON APR 30 2012

INC053-302157-
/O.CAN.KIWX.SV.W.0010.000000T0000Z-120430T2200Z/
GRANT IN-
548 PM EDT MON APR 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRANT COUNTY IS
CANCELLED...

AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED OR
MOVED OUT AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4073 8548 4091 8550 4093 8537 4093 8508
      4074 8507 4059 8540
TIME...MOT...LOC 2147Z 241DEG 42KT 4071 8531

$$

INC069-179-302200-
/O.CON.KIWX.SV.W.0010.000000T0000Z-120430T2200Z/
HUNTINGTON IN-WELLS IN-
548 PM EDT MON APR 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR WELLS AND SOUTHEASTERN HUNTINGTON COUNTIES...

AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED 9 MILES SOUTH OF
MARKLE...OR ABOUT 11 MILES WEST OF BLUFFTON...AND MOVING NORTHEAST AT
50 MPH. AT 539 PM EDT...EMERGENCY MANAGEMENT REPORTED A TREE DOWNED 
ACROSS A ROAD IN THE CITY OF WARREN.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  BLUFFTON...
  OSSIAN...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE NORTH
OAKS...UNIONDALE...MURRAY...KINGSLAND...CRAIGVILLE AND TOCSIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. DOPPLER RADAR
HAS INDICATED SOME WEAK ROTATION WITHIN THIS SEVERE THUNDERSTORM.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY
IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH AND. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS!

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4073 8548 4091 8550 4093 8537 4093 8508
      4074 8507 4059 8540
TIME...MOT...LOC 2147Z 241DEG 42KT 4071 8531
WIND...HAIL 60MPH <.50IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:35 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 30, 3:35 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
335 PM EDT MON APR 30 2012

.SHORT TERM...

FORECAST CHANGING QUICKLY WITH LATE CALL FROM SPC. INSTABILITY HAS
BEEN GROWING ACROSS SOUTHEAST THIS AFTERNOON WITH PLENTY OF SUN AND
INCREASING LOW LEVEL MOISTURE. STORMS FINALLY FIRING IN FAR SOUTH AS
WELL AS ACROSS WEST CENTRAL INDIANA AHEAD OF SHOWERS. ISOLATED
SEVERE WILL BE POSSIBLE IN SOUTHEAST WITH 0-6KM BULK SHEAR OF 35 TO
40 KNOTS AND MUCAPE OF 1000 TO 1500 J/KG. AREA OF RAIN ALONG AND
BEHIND COLD FRONT TO MOVE EAST THIS EVENING ACROSS CWA AS WELL.
CATEGORICAL POPS MOST AREAS EARLY WITH DIMINISHING TREND THIS
EVENING AS DRIER AIR MOVES IN.

STRATUS CLOUD DECK WILL LIKELY LINGER MOST OF NIGHT BUT STRONG
SUBSIDENCE LATE WITH DRIER AIR COULD BEGIN TO MIX CLOUDS TOWARD
DAYBREAK. THIS WOULD LEAD TO FOG FORMATION WITH MOIST LOW LEVELS AND
LIGHT WINDS. FOR NOW KEPT SKIES MOSTLY CLOUDY WITH SOUNDINGS
SUGGESTING INVERSION TO HOLD AND KEPT PATCHY FOG MENTION. IF SKIES
DO CLEAR...SOME DENSE FOG WOULD BE POSSIBLE AS OCCURRED UPSTREAM
LAST NIGHT.

MADE FEW CHANGES TO TUE AND TUE NIGHT WITH CHANCE POPS CONTINUING AS
RETURN FLOW SETS UP ONCE AGAIN WITH WARM FRONT LIFTING NORTH AND LOW
LEVEL JET POSSIBLE FOCUSING TSRA DEVELOPMENT.

&&

.LONG TERM... /WEDNESDAY THROUGH MONDAY/

UPPER LEVEL RIDGING WILL BE IN PLACE ACROSS THE AREA AT THE START OF
THE PERIOD WITH WARM FRONT NORTH INTO MICHIGAN AND THE ENTIRE
FORECAST AREA WELL ROOTED IN THE WARM SECTOR. WELL ABOVE NORMAL
TEMPERATURES WILL BE IN STORE FOR THE AREA...WITH WARMEST READINGS
ACROSS CENTRAL AND SOUTHERN AREAS WHERE GREATEST CHANCES FOR
SUNSHINE WILL OCCUR. ACROSS THE NORTH...MODELS VARYING ON AMOUNT OF
CLOUD COVER IN PROXIMITY OF FRONTAL BOUNDARY. PAST/CURRENT GRIDS MAY
BE TOO WARM IF CLOUD COVER HOLDS...BUT THINK THE WARMER TREND LOOKS
REASONABLE. IN TERMS OF CONVECTION...A MODERATELY UNSTABLE AIRMASS
WILL BE IN PLACE WEDS AND THURSDAY. IN ADDITION...MODELS SHOW WEAK
RIPPLES EACH AFTERNOON MOVING ACROSS NORTHERN PARTS OF THE
AREA...THAT COULD SPARK OFF ISOLATED PULSE TYPE CONVECTION. KEPT
GENERAL IDEA OF OVERNIGHT SHIFT TRENDS WITH POPS IN THIS TIME FRAME
WITH HIGHEST POPS NORTH AND WEST CLOSER TO FRONT.

FRONTAL BOUNDARY WILL BEING TO SINK SLOWLY SOUTH STARTING FRIDAY.
GFS CONTINUES TO BE THE FASTEST WITH FROPA...OCCURRING IN THE FRI
AFTN/NGT TIME FRAME VS ECMWF SAT NGT INTO EARLY SUNDAY. GIVEN THE
TREND OF THE MODELS WITH SLOWER DE AMPLIFICATION OF THE
RIDGING...HARD TO FULLY BUY INTO THE GFS. HAVE ATTEMPTED TO TREND
SOMEWHAT SLOWER WHILE BLENDING WITH SURROUNDING SITES. GFS DEPICTS
VERY UNSTABLE CONDITIONS FRI AFTERNOON AHEAD OF THE FRONT WITH SFC
BASED LI'S IN THE -8 TO -10 C RANGE. SHEAR WILL BE LACKING SOMEWHAT
WITH BULK SHEAR AROUND 25 KTS. TRENDS WILL NEED TO BE MONITORED INTO
THE UPCOMING WEEKEND WITH BEST PROBS OF PRECIP LIKELY TO CHANGE IN
THE COMING DAYS. QUICK GLANCE AT NEW ECMWF SHOWS EVEN SLOWER TREND
THAN 00Z RUN WITH FROPA MORE DURING THE DAY SUNDAY. GIVEN LACK OF
CONFIDENCE AND NO STRONG TROUGH TO PUSH THE BOUNDARY SOUTH...AM
INCLINED TO KEEP PREV GRIDS AS IS IN LATER PERIODS WITH LITTLE OR NO
CHC POPS WITH MAJOR POTENTIAL FOR FLIP FLOPPING OF FORECASTS.

&&

.AVIATION...

CONDITIONS TO DETERIORATE AT TAF SITES THROUGH THE AFTERNOON WITH
IFR AND EVEN LIFR CONDITIONS POSSIBLE. REGIONAL RADAR MOSAIC
SHOWING A SOLID AREA OF SHOWERS ALONG COLD FRONT FROM KBEH TO KSTL
AT 1730Z. MODELS NOT HANDLING THIS DEVELOPMENT WELL WITH 12Z GFS ONE
OF THE BETTER MODELS. SURFACE OBS SHOW EXTENSIVE AREA OF MVFR AND
IFR CONDITIONS WITH POCKETS OF LIFR WITHIN STRONGER SHOWERS. USING
EXTRAPOLATION AND COMBINATION OF GUIDANCE HAVE BROUGHT LOWER CIGS
AND VIS INTO KSBN NEXT COUPLE HOURS. KFWA A BIT MORE TRICKY AS LATE
MORNING SUNSHINE HAS INCREASED TEMPS AND INSTABILITY. SHORT WAVE
APPROACHING MAY HELP DEVELOP TSRA ALONG LEADING EDGE OF SHOWERS.
HAVE INCLUDED TEMPO TSRA MENTION WITH PREVAILING SHOWERS TOWARD 21Z.
NEXT PROBLEM IS CIGS AND VIS OVERNIGHT WITH WEAK HIGH PRESSURE
MOVING IN AND WINDS BECOMING LIGHT WITH SATURATED LOWER LEVELS. IF
STRATUS HOLDS TONIGHT...VIS LIKELY TO REMAIN IN 3 TO 5SM RANGE WITH
CIGS BLO 1KFT. WITH SUBSIDENCE AND HIGH WE COULD SEE SOME CLEARING
LATE WHICH WOULD ALLOW CIGS TO SCT BUT VIS WOULD TANK TOWARD
DAYBREAK. FOR NOW WENT WITH LOW STRATUS IDEA BUT THIS COULD
CERTAINLY CHANGE THROUGH THE NIGHT. CONDITIONS GRADUALLY IMPROVING
ON TUESDAY WITH MIXING.

&&

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...LASHLEY
LONG TERM...FISHER
AVIATION...LASHLEY
Hazardous weather outlook, Apr 30, 12:47 PM EDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1247 PM EDT MON APR 30 2012

INZ026-027-032>034-OHZ016-024-025-011200-
WELLS-ADAMS-GRANT-BLACKFORD-JAY-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...BLUFFTON...OSSIAN...DECATUR...BERNE...
MARION...HARTFORD CITY...MONTPELIER...PORTLAND...OTTAWA...PANDORA...
VAN WERT...DELPHOS...LIMA
1247 PM EDT MON APR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING.
WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW THUNDERSTORMS
COULD APPROACH SEVERE LIMITS. DAMAGING WINDS OF 60 MPH AND HAIL TO
ONE INCH WOULD BE THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE ARE PERIODIC CHANCES FOR THUNDERSTORMS THROUGH THE PERIOD.
STORMS MAY BE STRONG TO SEVERE LATE THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED DUE TO THE EXPECTED ISOLATED
NATURE OF SEVERE STORMS. HOWEVER...REPORTS OF ANY SEVERE WEATHER
SHOULD BE CALLED INTO THE NATIONAL WEATHER SERVICE.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003>009-012>018-020-022>025-MIZ077>081-OHZ001-002-004-005-015-
011200-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-
HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...
DEFIANCE...NAPOLEON...PAULDING...ANTWERP
1247 PM EDT MON APR 30 2012 /1147 AM CDT MON APR 30 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON...GENERALLY ALONG AND
SOUTH OF A LINE FROM MONTICELLO TO WARSAW TO WAUSEON OHIO. SEVERE
WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE ARE PERIODIC CHANCES FOR THUNDERSTORMS TUESDAY THROUGH
SATURDAY. A FEW STORMS COULD BE STRONG TO SEVERE NORTHWEST OF A
WINIMAC TO HILLSDALE LINE WEDNESDAY AFTERNOON. ADDITIONAL STORMS
MAY BE STRONG TO SEVERE THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-011200-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1247 PM EDT MON APR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE ARE PERIODIC CHANCES FOR THUNDERSTORMS TUESDAY THROUGH
SATURDAY. A FEW STORMS COULD BE STRONG TO SEVERE WEDNESDAY
AFTERNOON AND AGAIN THURSDAY NIGHT AND FRIDAY. WINDS AND WAVES
WILL BE HIGHER IN AND NEAR THUNDERSTORMS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 5:58 PM EDTSevere Thunderstorm WarningIWXAdams, Wells38 min
Apr 30, 6:15 PM EDTSpecial Weather StatementIWXJay30 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.